# SDR SWIA202163727

- Difficulty date: November 17, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 605 FRAME SPLICE ANGLE PN: 601R36026-19 LOCATED BETWEEN STGR 20L & 21L REQUIRE REPLACEMENT PART TO BE FABRICATED AS PER SAMPLE PART PN: 601R36026-19     (C-CHECK RO 1/5/2022)    REMOVE AND REPLACED FRAME SPLICE PN: 601R3606-19 WITH NEW FABRICATED FRAME SPLCE IAW CRJ 200 SRM 51-42-06 AND REF DWG: 601R3606 REV: W FOR FASTENER CALL OUT.COMPLETED TASK CARD 51-900-1003 SKY AND ATTACHED COMPLETED 337. NO WEIGHT CHANGE.
